# SDR CA090310011

- Difficulty date: March 9, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Maule M-7-235C
- Aircraft time: 746 hours
- Engine: Lyc IO540W1A5
- Propeller: Mcauly B3D32C417
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 82NDA2
- Condition: Corroded
- Location: Propeller
- Part time: 762 hours
- Component: Propeller, Mcauly
- Component part number: B3D32C414C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON LPI INSP OF INTERNAL BORE OF BLADE, IT WAS FOUND THAT THERE WAS CORROSION COVERING MOST OF THE BORE SURFACE. MANUAL NR BOM100-1 ALLOWS REWORK OF 10 PERCENT OF THE SURFACE AREA. BLADE IS UNSERVICEABLE.
